Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Had hysterectomy after ovarian cancer, chemo required. Appetite loss cause metallic taste. Taking tramadol. Have low sodium, potassium

my friend has just had complete hysterectomy for ovarian cancer probable debulking and advised more tumors on bowel that will be treated with chemo in about 4 weeks when she has recovered from op. But due to metallic taste in her mouth and no appetite she is eating very very little and getting more run down. Could this be due to her desease process or could there be a more simple solution. The only medication she is taking is tramadol. im wondering if it could be low b12 or zinc. She has low albumin and was low potassium (due to post op antibiotics which caused diarrohoea.) Potassium is now ok following iv supplement. i fear she is ina catch 22 situation now and needs to be in good condition to be able to start chemo.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
Dear Sandcroycroft
In gynaecological cancers ovarian cancer is most curable cancer and responsive to chemotherapy. Before starting chemotherapy your friend needs to be built up completely by giving supplimentary enrgetic foods and vitalising medicines. your chemotherapist will definitely do so before starting chemotherapy. The aneamia, hypocalcaemia, hypokalemia and hypoalbuminea needs to be corrected which will improve her vitality and metalic taste of the mouth. I am sure after some cycles of chemotherapy your friend should be as normal as before.
Dr. Ticku,
Clinical Oncologist
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor